Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had eczema, lips started giving very white and black spots. What may be the cause?

hello, im 22 years old female, i had eczema since i was 7 years old but i got better and it turned into food allergy. last year my lips started giving very white and black spots on my whole lips and its really embarrassing i have to do strong lipsticks to hide it, went to many doctors and didn't give a clear answer nor any treatment for it and it keeps getting worst by time,, what should i do ? what may be the cause?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
be sure it is milk allergy
stop all milk anddiary products
stop using mustard coconut walnut groundnut almonds soya oils
use olive for application and cooking
non toxic soaps creams shampoo
yu will be kay after 3 months wont need any medicine
for reatment get blood serum tested for milk wheat potato specific antibodies get results and go for desensitisaton therapy for food allergies
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor